MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS 5600 INTEGRATED SYSTEM; CLINICAL CHEMISTRY
Catalog Number 6802413
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that lower than expected amon results were obtained from quality control fluids processed using vitros amon slide lot 1020-0267-1182 on a vitros 5600 integrated system.The assignable cause of the event was determined to be an instrument related issue likely due to contamination of the microslide incubator.Vitros amon within run precision testing was unacceptable and atypical within-lab vitros amon qc performance was observed.In addition, the following were identified as additional contributing factors 1 - the customer was using amon slide cartridges that had expired 2 - the customer had added a user adjustment to multiple amon results 3 - the customer does not run all levels of control on a routine basis to confirm amon performance.A distributor field engineer is scheduled to go on site to replace incubator evaporation caps and perform incubator decontamination.These service actions are expected to resolve this amon issue.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report lower than expected amon results were obtained from quality control fluids processed using vitros amon slide lot 1020-0267-1182 on a vitros 5600 integrated system.Amon l2 m2779 = 158.9, 143.1, 143.8, 150.3 versus expected 199.7 umol/l biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected on patient samples.The customer reported that this amon issue was only with quality control results.However, the investigation cannot conclude that patient sample results were not affected or would not be affected if the event were to recur undetected.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS 5600 INTEGRATED SYSTEM
Common Device Name
CLINICAL CHEMISTRY
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer Contact
laurie o'riordan
1295 southwest 29th avenue
pompano beach, FL 33069
9549709500
MDR Report Key22664537
Report Number1319681-2025-00034
Device Sequence Number12645669
Product Code JJE
UDI-Device Identifier10758750002740
UDI-Public(01)10758750002740(11)171003
Combination Product (Y/N)N
Initial Reporter CountryLH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6802413
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/15/2025
Initial Report FDA Received Date07/30/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown